# SDR ASOA051058

- Difficulty date: December 4, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE SEAT TRACKS, FROM FS349 TO FS 985, RBL 9, WERE FOUND TO BE CORRODED BEYOND LIMITS.  THIS MRR WILL REMAIN OPEN PENDING MATENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  (K)
